Developments in the analytic theory of algebraic differential equations

W. J. Trjitzinsky Urbana, Ill, USA

TBD mathscidoc:1701.33913

Acta Mathematica, 73, (1), 1-85, 1941.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 248 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{w.1941developments,
  title={Developments in the analytic theory of algebraic differential equations},
  author={W. J. Trjitzinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203116532624622},
  booktitle={Acta Mathematica},
  volume={73},
  number={1},
  pages={1-85},
  year={1941},
}
W. J. Trjitzinsky. Developments in the analytic theory of algebraic differential equations. 1941. Vol. 73. In Acta Mathematica. pp.1-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203116532624622.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved